Diovan Side Effects

Side effects and experiences with Diovan by users like you. Post Yours Now.
  1. link Juliek
    how long do side effects last
    My mom took Diovan for a year and has felt crappy for most of the year do you know how long side effects from this drug can last?
    Juliek- over a year ago - in Diovan
  2. link Roynortham
    Diovan soles, shoes, different kinds of medicine, left foot, anti hypertensives
    I am a 65 year old male. I have been taking Diovan HCT 160/12.5 for about two weeks. I am experiencing severe soreness & tenderness of the feet. My soles hurt & sting when walking even in padded shoes.
    Roynortham- over a year ago - 2 Replies - in Diovan
  3. link Hurting
    I am a 62 year old male. And I have been experiencing exactly the symptoms that you are saying, and in addition to these I also have some swelling in my foot. All of my symptons are in the left foot. I take so many different kinds of medicine, it is - 29% more...
    Hurting- over a year ago
  4. link Literyja
    Diovan upper back pain, gaining weight, three months, stomach
    I started taking diovan about three months ago. First, I had upper back pain, then started gaining weight-I wake up in the night with my stomach growling(but I don't eat), and still the weight is going up. Have shooting pains in my arms. Whenever I p - 39% more...
    Literyja- over a year ago - in Diovan
  5. link Bst551
    Diovan turning 30, 9 months, diovan, diovan hct, weight gain
    I gained 30 lbs. in 9 months. Is this common, or could it be that I am just turning 30?? Feedback please.
    Bst551- over a year ago - 2 Replies - in Diovan
  6. link Literyja
    I HAVE BEEN ON DIOVAN FOR ABOUT 3 MONTHS-I'VE GAINED WEIGHT, DEPRESSED, AND HAVE SHOOTING PAINS IN MY ARMS. I HAVE TO GET OFF OF THIS STUFF.
    Literyja- over a year ago
  7. link Toots
    Diovan metal taste in my mouth, diovan
    Has anyone noticed a metal like taste in their mouth after taking Diovan 160mg.? Thought I would see if anyone else has experienced this. Thanks
    Toots- over a year ago - 1 Reply - in Diovan
  8. link Nkguenther
    Diovan cough, combination of the two, to no avail, lisinopril, flatulence
    I have been on Diovan, 80 mg. for almost 3 weeks now. I was taken off of lisinopril due to a terrible cough which was getting worse by the day. My cough is almost gone now, but I have been having a real problem with flatulence since I started the Dio - 50% more...
    Nkguenther- over a year ago - 3 Replies - in Diovan
  9. link Kathypargo
    I've started Lisinopril too, and was taken off because of cough, and given diovan, after a few months the diovan didn't lower my pressure, so my doctor doubled the dosage, and I will see...I have an appt. with my doctor Wed. the 27th this month. The - 68% more...
    Kathypargo- over a year ago
  10. link Sandra2001
    I have been on diovan for 10 days but I decided to take the drug at night before I got to sleep. It does seem to make be sleep but so far I have not suffered the tiredness. I have however had this ringing in my ear but it seems to have stopped. I hav - 76% more...
    Sandra2001- over a year ago
  11. link Goldenacres
    Diovan eyesight, chills, joint pain, weight gain, nausea
    I am 53 year old male and began taking Diovan 160 dose in JULY 2002. I have dizziness, nausea, fatigue, some weight gain but changed diet and lost the extra 20 lbs. Of course, I realize the fatigue is due to the insomnia. I can be feeling OK and all - 59% more...
    Goldenacres- over a year ago - 1 Reply - in Diovan
  12. link Joeivy1903
    I am a 65 year old male taking Diovan for over one year. I have the terrible lower back pain along with sore testicles, and a feeling of being kicked in the stomach. Eyesight the same, varies. Erections are poor and desire waining. I am to see a urol - 14% more...
    Joeivy1903- over a year ago
  13. link Angel45
    getting off
    Has anyone out there gotten off Diovan hct on there own?Did you experience anything bad?
    Angel45- over a year ago - in Diovan
  14. link Angel45
    Diovan low sodium, aday
    Since I've been on diovan160mg/12.5 twice a day,for 4 yrs.Now I'm borderline diabetic,hypothyroid,low sodium.this wasn't so before Diovan.Plus I gained weight.
    Angel45- over a year ago - in Diovan
  15. link Samiams
    Diovan unexplained weight gain, brittle teeth, elliptical machine, lotensin, itchy skin
    I started taking Diovan about 9 years ago. At the time my doctor prescribed it because the medicine I had been on (Lotensin) was causing me to hack and cough (which was keeping me up all night long). I started out at 80mg & then 3 years ago my bp - 76% more...
    Samiams- over a year ago - 3 Replies - in Diovan
  16. link Angel45
    I've had the same thing happen to me....Plus it caused other problems
    Angel45- over a year ago
  17. link Rex857
    weight gain
    Recently relocated seen new Dr and was put on Diovan along with the Toprol I had been on for HBP. Have seen a increase in my weight, tired and bloated. Could this be from the Diovan? Should I talk to my doctor about this cause I really feel like crap - 26% more...
    Rex857- over a year ago - 2 Replies - in Diovan
  18. link Lancer1
    I have also gained over 20 pounds although my doctor says Diovan should not cause weigt gain.I am please with the way it has lowered my bp.
    Lancer1- over a year ago
  19. link Pris1024
    Diovan guinnea pigs, hello everyone, wks, heck, exercise
    Hello Everyone: I've been on this stuff for about 2 weeks and I'm already experiencing all the side effects you people are. I am an avid exercise person and I've noticed my legs are aching and hurt and my lower back (on left side) hurts like heck. I' - 29% more...
    Pris1024- over a year ago - 2 Replies - in Diovan
  20. link Toots
    I have been taking Diovan for quiet a while now. For several months, I have had lower back pain in my left side just under my ribs. Also, has anyone experienced tingling or thickness in their tongue?.....Just wondering.
    Toots- over a year ago
  21. link Lhoward8702
    ringing in ears
    Can Divan160/12.5 cause ringing in the ears
    Lhoward8702- over a year ago - 1 Reply - in Diovan
  22. link Reese99
    No... but it can cause vertigo
    Reese99- over a year ago
  23. link Pvanover
    Diovan iota
    Two weeks on another BP medicine, Tekturna, a new renin blocker. I guess I was being impatient but my BP had not come down one iota from 170/100. I started Diovan (Valsartan) 80 mg and my BP came down significantly to 145/85. Werther it was the combi - 32% more...
    Pvanover- over a year ago - in Diovan
  24. link Toots
    Diovan ribs, stomach
    Sometimes, I can feel and hear a growling noise in my left side at the base of my ribs. Has anyone else experienced this?....Thanks
    Toots- over a year ago - 2 Replies - in Diovan
  25. link Rds411
    That's where your stomach is.
    Rds411- over a year ago
  26. link Rds411
    That's where your stomach is.
    Rds411- over a year ago
  27. link Jbota123
    ear nose and throat problems
    I had problems with Toprol 100mg once a day and after two years I started experiencing lightheadedness (interfered with my job so I stopped almost cold turkey). I was placed on Diovan 80mg once a day along with 5 mg Zyrtec and fish oil pills (to lowe - 62% more...
    Jbota123- over a year ago - in Diovan
  28. link Vbartlett
    muscle pain reversal
    I have/had all the posted side effects as a result of taking Diovan. The most serious is the muscle pain in my right arm. I stopped taking about 10 days ago. When can I expect relief from the muscle pain?
    Vbartlett- over a year ago - in Diovan